# SDR REXA2013112002182

- Difficulty date: November 20, 2013
- Submitted: November 22, 2013
- Operation: Air carrier
- Aircraft: N928XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15190
- Aircraft time: 13,670 hours, 8,608 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cable
- Condition: Faulty
- Location: Pax Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN PAX DOOR WOULD NOT FULLY OPEN UPON ARRIVAL.  REMOVED CABLE BALL END AT DOOR FRAME ATTACHMENT.  LOWERED DOOR, CABLE BACKLASHED ON DRUM, STOWED CABLE, STOWED MTR CONNECTOR, PULLED & COLLARED CBP 1 E1 VERIFIED DOOR OPEN & CLOSES FREELY WITHOUT INTERFERENCE & INDICATES CLOSED.  ITEM CURRENTLY ON MEL 52-11-1A C IAW LOG PAGE 2462876 1 REMAINS DEFERRED.
